# SDR CALA2018112502439

- Difficulty date: November 24, 2018
- Submitted: November 25, 2018
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 78,500 hours, 30,211 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Part number: D53230326200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FR33 STRINGER 41L-40L CLEAT HAS CORROSION REF 9296509 SUPPORT TASK FCD 5300-01440. REMOVED CORROSION FWD CARGO FR 33 STR 41L-40L OUT OF LIMITS IAW SRM 51-73-11. REMOVED AND REPLACE CLEAT IAW SRM 51-42-1 1-001 PG 6-16.
